MathSciNet Relay Station
MathSciNet bibliographic data
MR843194 (87k:11012) 11A25 (11A07)
Smyth, C. J. A coloring proof of a generalisation of Fermat's little theorem. Amer. Math. Monthly 93 (1986), no. 6, 469–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement